ISSN: 1300-7777 E-ISSN: 1308-5263
Diffuse alveolar hemorrhage due to donor lymphocyte infusion in a case of acute lymphoblastic leukemia [Turk J Hematol]
Turk J Hematol. 2008; 25(2): 101-103

Diffuse alveolar hemorrhage due to donor lymphocyte infusion in a case of acute lymphoblastic leukemia

Gülsan Sucak, Zeynep Arzu Yegin, Münci Yağcı, Nurdan Köktürk
Gazi University Faculty Of Medicine, Ankara, Turkey

Diffuse alveolar hemorrhage, with a mortality rate between 60-100%, is a life-threatening complication in hematopoietic stem cell transplant recipients. A 34-year-old man, with precursor B acute lymphoblastic leukemia diagnosed in July 2003, relapsed after allogeneic peripheral blood hematopoietic stem cell transplantation from his human leukocyte antigen- iden¬tical brother in July 2005. He received a donor lymphocyte infusion of 2 x 107/kg CD3 positive cells. He developed fever, dyspnea and hypoxemia four days after donor lymphocyte infusion. The patient was diagnosed as diffuse alveolar hem¬orrhage based on the clinical, radiological and bronchoscopic data. He was immediately started on high-dose methylpred¬nisolone. Two days after the onset of the steroid therapy, he recovered with significant improvement in oxygenation. Diffuse alveolar hemorrhage can be a late-onset transplant complication that could also be associated with a recent donor lymphocyte infusion.

Keywords: Diffüz alveolar hemoraji, donör lenfosit infüzyonu, kök hücre nakli, akut lenfoblastik lösemi


Akut lenfoblastik lösemili bir olguda donör lenfosit infüzyonuna bağlı gelişen diffüz alveolar hemoraji

Gülsan Sucak, Zeynep Arzu Yegin, Münci Yağcı, Nurdan Köktürk
Gazi University Faculty Of Medicine, Ankara

Diffüz alveolar hemoraji, hematopoetik kök hücre alıcılarında %60-100 oranında mortalite ile sonuçlanabilen bir akciğer komplikasyonudur. Temmuz 2003 ’te prekürsör B akut lenfoblastik lösemi tanısı almış 34 yaşındaki bir erkek hastaya tam uyumlu kardeş vericisinden allojeneik periferik kök hücre nakli yapıldı. Takibinde gelişen hematolojik relaps nedeniyle 2x107/kg CD3 pozitif hücreden oluşan donör lenfosit infüzyonu uygulanan hastada infüzyondan 4 gün sonra ateş, nefes dar¬lığı ve hipoksemi gelişti. Klinik, radyolojik ve bronkoskopik veriler ile desteklenen diffüz alveolar hemoraji tanısı ile hastaya yük¬sek doz metil prednizolon tedavisi başlandı. Steroid tedavisinin ikinci gününden itibaren hastada belirgin klinik düzelme sağ¬landı. Diffüz alveolar hemoraji, transplant sonrası geç dönemde ortaya çıkabilen, donör lenfosit infüzyonunun da tetikleyebil¬diği bir komplikasyondur.

Anahtar Kelimeler: Diffuse alveolar hemorrhage, donor lymphocyte infusion, stem cell transplantation, acute lymphoblastic leukemia.


Gülsan Sucak, Zeynep Arzu Yegin, Münci Yağcı, Nurdan Köktürk. Diffuse alveolar hemorrhage due to donor lymphocyte infusion in a case of acute lymphoblastic leukemia. Turk J Hematol. 2008; 25(2): 101-103

Corresponding Author: Zeynep Arzu Yegin, Türkiye


TOOLS
Full Text PDF
Print
Download citation
RIS
EndNote
BibTex
Medlars
Procite
Reference Manager
Share with email
Share
Send email to author

Similar articles
PubMed
Google Scholar


 



Impact Factor (2017) = 0.650